# SDR DALA12003803131

- Difficulty date: July 16, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 24,916 hours, 12,905 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CABIN, FR 20-23, SEAT TRACK Y-189, CORRODED IN NUMEROUS AREAS.  REPLACED SEAT TRACK IAW SRM 51-42-11.
